# SDR 04FDEA02395

- Difficulty date: August 9, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC1991
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OB FLAP, OB AFT HINGE OB PIVOT HOLE CORRODED. RT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE OUTBOARD PIVOT HOLECORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 - 4.  ORIGINAL DIAMETER = 1.062,   FINAL DIAMETER = 1.097.  COMPLIED WITH FEDEX EA 1-5750-76808, LEFT AND RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET BORE CORRODED.
